# SDR SIMA200116001

- Difficulty date: June 8, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4903 - ALL EMERGENCY LIGHTS OUT.  REMOVED AND REPLACED ALL EMERGENCY POWER SUPPLIES (S/N 18592, 20519, 18440, 1878, 17288) IAW AMM, LOCATION 20LN - 24LN.  OPS CHECK GOOD.  (M)
